

CYCLE GEAR CHAMPIONSHIP AT SONOMA RACEWAY SCHEDULE AND SUPPLEMENTAL REGULATIONS

Friday, August 10

8:30 am Track Inspection 9:00 am - 9:35 am Twins Cup Practice 1 (35 min) 9:45 am - 10:20 am Liqui Moly Junior Cup Practice 1 (35 min) 10:30 am - 11:10 am Supersport Practice 1 (40 min) 11:20 am - 12:20 pm Motul Superbike Class Qualifying Practice 1 (60 min) 12:30 pm - 12:50 pm Dunlop M4 Suzuki Two-Seater Rides Twins Cup Qualifying 1 (35 min) 1:00 pm - 1:35 pm 1:45 pm - 2:20 pm Liqui Moly Junior Cup Qualifying 1 (35 min) 2:30 pm - 3:10 pm Supersport Qualifying 1 (40 min) Motul Superbike Class Qualifying Practice 2 (60 min) 3:20 pm - 4:20 pm 4:30 pm - 5:00 pm CSRA Vintage Superbike Practice 1 (30 min)

Saturday, August 11

8:00 am 8:30 am - 8:55 am 9:05 am - 9:30 am 9:40 am - 10:05 am 10:15 am - 10:40 am 10:50 am - 11:20 am 11:30 am - 11:45 am 11:55 am - 12:10 pm 12:10 pm - 12:45 pm 12:00 pm - 12:45 pm 12:35 pm 1:00 pm **UNIOR CUP**

1:30 pm - 1:55 pm 1:55 pm - 2:15 pm 2:30 pm 3:30 pm

Track Inspection

Liqui Moly Junior Cup Qualifying 2 (25 min)

Stock 1000 Practice 1 (25 min) Twins Cup Qualifying 2 (25 min)

Motul Superbike Class Free Practice 3 (25 min)

Supersport Qualifying 2 (30 min)

Superpole (15 min)

CSRA Vintage Superbike Practice 2 (15 min) Dunlop M4 Suzuki Two Seater Rides (35 min)

Dunlop Paddock Autograph Session

Opening Ceremonies

Liqui Moly Junior Cup Race 1 Presented by RIDERZ (12 laps)

CSRA Vintage Superbike Qualifying (25 min)

Dunlop M4 Suzuki Two Seater Rides

Supersport Race 1 (19 laps)

Motul Superbike Class Race 1 (22 laps)

Twins Cup Race Presented by Property (13 laps)

Stock 1000 Qualifying 1 (35 min) Cycle Corral Parade Lap

Sunday, August 12

5:00 pm - 5:35 pm

5:40 pm - 6:00 pm

4:30 pm

8:30 am 9:00 am- 9:15 am 9:30 am - 9:45 am 9:55 am - 10:10 am 10:20 am - 10:35 am 10:50 am - 11:25 am 11:30 am - 12:30 pm 11:45 am - 12:35 pm 12:35 pm 1:00 pm 1:45 pm 2:30 pm

Track Inspection

CSRA Vintage Superbike Warm Up (15 min) Liqui Moly Junior Cup Warm Up (15 min)

Supersport Warm Up (15 min)

Motul Superbike Class Warm Up (15 min)

Stock 1000 Qualifying 2 (35 min)

Dunlop Hot Pit Walk & Autograph Session (60 min) Dunlop M4 Suzuki Two Seater Rides

Opening Ceremonies

UNIOR CUP Liqui Moly Junior Cup Race 2 Presented by Children (12 laps) **CSRA Vintage Superbike Race (10 laps)**

Supersport Race 2 (19 laps)

Motul Superbike Class Race 2 (22 laps)

Stock 1000 Race Presented by \(\bigcap_{AW}^{RIDERZ}\)(14 laps)

Move-In

Thursday, August 9 10:00 am Stock 1000 contact rstem@mtoamerica.com

Registration

Thursday, August 9 11:00 am - 5:00 pm 11:00 am- 2:00 pm (pre order ONLY) Friday, August 10 7:00 am - 5:00 pm Saturday, August 11 7:00 am - 5:00 pm Sunday, August 12

Technical Inspection

8:00 am - 2:00 pm

Thursday, August 9 Superbike 1:00 pm Supersport 2:00 pm **Junior Cup** 3:00 pm **Twins**

Friday, August 10 7:00 am - 8:00 am *No inspections after 8:00 am* Stock 1000 4:00 pm

4:00 pm

Meetings

Mandatory Entrant Meeting & **New Riders Meeting** Thursday, August 9 5:00 pm Stock 1000 Friday, August 10 5:00 pm **Location:** Drivers Meeting Room

Chapel Service

Sunday, August 12 8:00, 8:30, 9:00, 9:30 Location: Finding the Finish RV



3:30 pm 4:30 pm





CYCLE GEAR CHAMPIONSHIP AT SONOMA RACEWAY SCHEDULE AND SUPPLEMENTAL REGULATIONS



Event and Circuit Information:

MotoAmerica presents the Cycle Gear Championship of Sonoma August 10-12, 2018 featuring Motul

Superbike Class, Supersport, Liqui Moly Junior Cup, Stock 1000 and Twins Cup competitors



Rules and Regulations:

It is the entrant's responsibility to ensure all crew, riders, and guests comply with all MotoAmerica and AMA regulations, including the team handbook located here: http://www.motoamericaregistration.com/competitor-info/



Officials:

Race Director: Doug Chandler FIMNA Safety Officer: Dan Argano **Rider Representative**: Thomas Stevens



Shipment pick up location: M Building Thurs-Sun 8:00

am - 3:30 pm Cost: None

Address: Sonoma Raceway

Individual Name and Cell Phone Number

29355 Arnold Dr Sonoma, CA 95476

Registration Location: Will Call building at Gate 1

Registration Deadline: July 26

Entries and rider licenses will not be processed at the

track. All riders must have a valid 2018 AMA license



Radio Frequency: 456.8125 MHz (12.5 KHz, CSQ

Squelch, Receive only)

Racing Radios: Tony 404-361-4840

Teams must have one crew member monitoring this "listen only" channel during all on track events. Radios must be presented during tech inspection.



Sunoco APEX Fuel: Fuel station (see map) Contact: krauch@pauloilcompany.com

Hours: Thurs 12:00-4:00 pm Fri/Sat 7:30- 4:00 pm. Sun 8:00-12:00 No fuel cans can remain on track property,

teams failing to comply will be subject to a fine

Tech Location: Garage 41-42

Competitors will not pass technical inspection if they do not have a working MyLaps compatible transponder. The transponder used to pass technical

inspection must be the transponder used throughout the weekend. Failing to notify MotoAmerica staff of a transponder change may result in loss of lap times while using the unapproved transponder



Garages: \$250 for weekend contact

rstem@motoamerica.com

Supply drop off procedure: 15 min deliveries during all

open delivery hours (refer to teams book)

RV Parking: Contact rstem@motoamerica.com No power

available

All teams must supply water barrels or concrete to tie down awnings and structures, no stakes may be used to tie down structures. Teams will be liable to damage to the paddock from stakes or structures tied down inappropriately



Disposal and Recycling: Next to Raceway Cafe Participants are required to make use of disposal locations for all waste materials. All spills must be treated immediately and track management must be

advised of all spills. All fuel containers, and tires must be removed from the facility.



Golf Carts Contact: Roberta Hood 1-704-455-1619 Circuit Rules: Operators must be over 18. Speed limit is 10mph. Requires COI of 5 million.

Pit support vehicles must be parked within the teams paddock footprint or at the designated parking area and must display a 2018 MotoAmerica Pit vehicle pass.



Timing and Scoring Screens:

Network Name: MotoAmerica Hot Pits

Password: SONOMA4ma

Coaxial Locations:

Do not distribute the log in information to fans or guests as increased users may cause the system to slow or stop functioning Teams must provide their own hardware to connect to the timing and scoring feed over coax or network cable



Vehicle Staging: Enter gate 1 beginning Tues, Aug 7 @

6:00am

Move-in: Thurs, August 9 @ 10:00 am

Tune to teams channel during move in Move-out: Sunday, August 12 @ 10:00 pm Truck Wash: Jim Roush 415-246-5044

Vehicle Storage: Proceed to front gate to park in lot 14



Track Familiarization: August 9 @ 5:30 pm - 7:00 pm NO SCOOTERS, only bicycle or pedestrian traffic is



